could i be pregnant?

i have this ach in the bottom of my stomach its been going on for like 3days my breast hurt also throughout the day...i took a test and it was neg but if i conceived im only a lil over a week...I started taking prenatal vitamins...could i be pregnant or is it something in the vitamins that could give me those symptoms....? THANK YOU!!!!!!!!!!!

6 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    Vitamins can't give you pregnancy symptoms. If you take a vitamin at the wrong time, or on an empty stomach, it can make you nauseous, or throw up, but no other side effects happen.

    The box of vitamins (depending on which one) tell you to start taking them before you even fall pregnant, so good on you for starting now. I'm 28 weeks, and haven't been taking them for about 2 weeks, because everything i eat is giving me heartburn for the moment. (bad girl!)

    Your breasts hurting sound like it could be pregnant, although it is a symptom of a cycle starting for some people.

    I've never heard of an ache being a pregnancy symptom, but cramps, and a tugging feeling, or feeling like you've got gas is a symptom.

    If you only concieved a week ago, it'd be best to wait another week, or until your period is due to take a test.

    The chance of getting a negative this early are pretty high.

    If you get a really light spotting, pink or brown in colour, that's not like your normal period, it could be an implantation bleed. When that goes away, test then. But then again, you may not experience the bleed.

    Good luck. I hope you get the answers you are looking for.

    • Login to reply the answers
  • 1 decade ago

    Well those home tests work when you're betwee 4-8 weeks pregnant. I'd say you should get tested by a doctor a blood test can be positive about 2 weeks into a pregnancy at the earliest. But taking the vitamins was a smart idea now.

    • Login to reply the answers
  • 1 decade ago

    There are many reasons your stomach could ache, the pills for one. The breast pain could also be hormonal, and/or another pill side effect. You could have skipped your period due to stress which is not uncommon and therefore be experiencing the on coming signs of your period (cramps, tender breasts). However if you suspect that you are pregnant its best to see a gyno, he or she will be able to tell you whether you are pregnant or not and be able to uncover what other reason it could be if not pregnancy.

    • Login to reply the answers
  • 1 decade ago

    breast pain during or before periods is common. its like having headaches or nausea. but check it out with the doctor. the blood test is best way to confirm pregnancy.

    • Login to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • Anonymous
    1 decade ago

    no, you can;t be pregnant.. it's normal for the breast to ache when your period will soon come..

    • Login to reply the answers
  • 1 decade ago

    It just might be the pills you are taking

    • Login to reply the answers
Still have questions? Get your answers by asking now.